# SDR ABXA20250525103

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 97,596 hours, 20,700 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU5
- Part serial: 307573
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,892 hours, 5,139 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH ENGINES STARTED (AFTER PUSHBACK) CAPT PITOT EICAS & OVERHEAD LIGHT ILLUMINATED A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C . MTX TROUBLE SHOT AND REMOVED AND REPLACED CAPT PITOT PROBE IAW B767 AMM 34-11-01 BITE TEST AND LEAK CHECK GOOD IAW AMM 34-11-00. A/C REMAINS ETOPS 180. MTX RETURNED A/C TO SERVICE.
